# SDR UALA2010070602395

- Difficulty date: July 5, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 70,164 hours, 20,185 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: 402112
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST COVER IS LOOSE AT DOOR 2L.  SECURED LOOSE EMERGENCY LIGHT SWITCH GUARD AT DOOR 2L.
